Solitary wave solutions of the MRLW equation using radial basis functions
Article first published online: 4 AUG 2010
Copyright © 2010 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 1, pages 235–247, January 2012
How to Cite
Dereli, Y. (2012), Solitary wave solutions of the MRLW equation using radial basis functions. Numer. Methods Partial Differential Eq., 28: 235–247. doi: 10.1002/num.20616
- Issue published online: 23 NOV 2011
- Article first published online: 4 AUG 2010
- Manuscript Accepted: 15 APR 2010
- Manuscript Received: 6 FEB 2009
- Scientific and Technological Research Council of Turkey (TÜB&0130;TAK; International Postdoctoral Research Fellowship Programme)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!